Publication
Title
Stochastic frontier models: a Bayesian perspective
Author
Language
English
Source (journal)
Journal of econometrics. - Amsterdam
Publication
Amsterdam : 1994
ISSN
0304-4076
Volume/pages
61:2(1994), p. 273-303
ISI
A1994NB64400004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.11.2017
To cite this reference